# SDR AU000786

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 7160 · Engine Air Intake System
- Part: Hose
- Condition: Missing
- Location: Eng Air Intake
- Component: Engine Air Intak, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR HEAT HOSE LOCATED BETWEEN FORWARD RIGHT ENGINE BAFFLE AND THE RIGHT MUFFLER MISSING.  (X)
